# SDR REXA2014030700025

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 20,745 hours, 18,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD INTERCOSTAL CRACKED ON OTBD FWD SIDE OF FS 625 AT STRINGER 15L.  REPLACED IAW SRM 51-42-0651-42-2151-42-22.
